# SDR SWIA2020030348916

- Difficulty date: January 9, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Angle
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR AFT ANGLE HAS CORROSION AS MARKED.   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED THE MAIN AVIONICS DOOR AFT ANGLE REF CRJ 200 SRM.  COMPLIED WITH SKYWEST TASK CARD.  CHECKS GOOD.
